RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2013, Volume 418, Pages 136–152 (Mi znsl5718)  

This article is cited in 3 scientific papers (total in 3 papers)

The module method and some extremal problems in the class $\Sigma(r)$

G. V. Kuz'mina

St. Petersburg Department of V. A. Steklov Institute of Mathematics of the Russian Academy of Sciences, St. Petersburg, Russia

Abstract: Let $\Sigma(r)$ denote some class of functions $f(z)$ meromorphic and univalent for $|z|>1$. In the class $\Sigma(r)$, some extremal problems are solved. The proofs are based on the module method.

Key words and phrases: extremal problem, quadratic differential, trajectory, reduced module of domain.

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 200:5, 595–604

UDC: 517.54
Received: 30.09.2013

Citation: G. V. Kuz'mina, “The module method and some extremal problems in the class $\Sigma(r)$”, Analytical theory of numbers and theory of functions. Part 28, Zap. Nauchn. Sem. POMI, 418, POMI, St. Petersburg, 2013, 136–152; J. Math. Sci. (N. Y.), 200:5 (2014), 595–604

Citation in format AMSBIB
\Bibitem{Kuz13}
\by G.~V.~Kuz'mina
\paper The module method and some extremal problems in the class~$\Sigma(r)$
\inbook Analytical theory of numbers and theory of functions. Part~28
\serial Zap. Nauchn. Sem. POMI
\yr 2013
\vol 418
\pages 136--152
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5718}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2014
\vol 200
\issue 5
\pages 595--604
\crossref{https://doi.org/10.1007/s10958-014-1948-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904173929}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5718
  • http://mi.mathnet.ru/eng/znsl/v418/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Kuz'mina, “The general coefficient theorem of Jenkins and the method of modules of curve families”, J. Math. Sci. (N. Y.), 207:6 (2015), 898–908  mathnet  crossref
    2. G. V. Kuz'mina, “The module method in certain general extremal decomposition problem”, J. Math. Sci. (N. Y.), 217:1 (2016), 114–124  mathnet  crossref  mathscinet
    3. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:134
    Full text:34
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019